# SDR ASAA2017020619722

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 34,003 hours, 10,273 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP FROM LOG PAGE 11756555. LEFT FUEL GAUGE AND TOTALIZER BLANK OUT FOR A FEW SECONDS THEN COME BACK. RIGHT FUEL GAUGE AND TOTALIZER BLANKED OUT ONCE FOR A FEW SECONDS THEN RETURNED BACK TO NORMAL. GROUNDED - YES. REF AMM 28-41 TASK 801 FQIS BITE NO CURRENT STATUS FAULTS. IN-FLIGHT FAULTS SHOW MSG 28-51109, PERFORMED GROUND TEST, NO FAULTS FOUND. GROUND VERIFICATION CHECKS GOOD. PERFORMED FIM TASK 28-41 TASK 808 FOR FQIS PROCESSOR AND SEEMED TO BE INTERMITTENT FAULT.
